# SDR GTIA2022112936806

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 22,645 hours, 9,858 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/G DOORS NOT CLOSED ECAM FOLLOWED COM. RECYCLED GEAR LEFT GEAR DOOR REMAINED OPEN-FOUND L/G DOOR BYPASS LEVER INCORRECTLY SAFETIED FOR MEL 32-12-01. PERFORMED MAINT. PROCEDURES PER MEL 32-12-01 & AMM 32-12-00-040-006. CHECKS GOOD.
